# SDR ABXA9701341

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 9753018
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LOWER FORWARD SUPPORT ANGLE AT TOMBESTONE IS CRACKED AT OUTBOARD FASTENER.  INSTALLED NEW ANGLE IAW DC-8 SRM 51-3-0 AND DAC DWG NR 9753018.
